# SDR CALA2013081600571

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750511
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 847-867, BETWEEN STRINGERS S25-26L, FOUND HEAVY IGC CORROSION AT INTERCOSTAL LOCATED FWD OF WASTE TANK.  DAMAGE ON AFT CARGO INTERCOSTAL FOUND TO BE OUT OF LIMITS,  REMOVED, FABRICATED, AND INSTALLED REF SRM 53-00-53, 51-40-02.
